# SDR SWIA200819991

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 20,957 hours, 17,706 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG JET FUEL ODOR IN COCKPIT AND CABIN WHEN APU BLEEDS ARE USED.  FLIGHT 6099.  REPLACED THE PRIMARY AND SECONDARY FUEL MANIFOLD LINES PER AMM 49-31-09.
